# SDR CVGA20241205002

- Difficulty date: November 27, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N419TM
- Make and model: Beech 400A
- Aircraft serial: RK495
- Aircraft time: 10,340 hours, 8,046 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING HIGH SPEED TAXI CHECK AT 75 KTS BOTH BRAKES LOCKED AND BOTH TIRES DEFLATED. - REPLACED BOTH RH & LH MAIN BRAKE ASSEMBLIES WITH OVERHAULED IAW 400A MM 32-40-00. LH BRAKE ASSEMBLY PN OFF/ON: 5010614, SN OFF: NOV95-345, SN ON: JUN06-1336. RH BRAKE ASSEMBLY.   MANUAL BRAKING AND POWER BRAKING FUNCTIONAL CHECK GOOD IAW 400A MM 32-40-00. REPLACED WITH NEW WIRE PN: M27500-22TE2T14 LH- BETWEEN P271 PINS D,S & T AND CONNECTOR P303 AND RH - BETWEEN P272 PINS L,M & X AND CONNECTOR P304. REPLACED ANTI-SKID TRANSDUCER CONNECTORS (LH) P303 & (RH) P304 WITH NEW PN: PT06CEB-45. REPLACED LH AND RH ANTI-SKID TRANDUCERS WITH OVERHAULED UNITS: LH & RH PN OFF/ON: 140-03110, LH SN OFF: 1690, SN ON: 1327, RH SN OFF: 2472, SN ON: 2042. PERFORMED SATISFACTORY ANTI-SKID SYSTEM REPONSE CHECK, FAILURE DETECTION CIRCUIT CHECK & TOUCH-DOWN PROTECTION CHECK, ALL WORK PERFROMED IAW 400A MM 32-40-00, WDM 32-41-01 & MM 20-20-04. PERFORMED LOW SPEED TAXI CHECK OF BRAKES AND ALL CHECK GOOD.
